# SDR AALA20120411008

- Difficulty date: April 11, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 65,646 hours, 18,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ring
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BREAK RING AT STATION 1720 RIGHT AT STRINGER 17 RIGHT.  REWORKED CORROSION PER EA B757-53-022696.
